# SDR SWAA043541

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 53,684 hours, 46,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE OUT OF ADJUST.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE PER MM.
